# SDR MK1Y20220429011

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N391CM
- Make and model: Boeing 767323
- Aircraft serial: 32975
- Aircraft time: 51,520 hours, 21,336 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKINS, STA 390, STR-24R; STA 396, STR-22R; STA 1420, STR-31L – STR-32L; STA 1351, STR-31R: DURING MAINTENANCE INSPECTION AT IAI, A FEW BLENED OUTS WERE FOUND ON FUSELAGE SKINS 141T3330, 146T3230, 146T3530 AT LOCATIONS AS MENTIONED ABOVE. SEE RFTA 02815-0205 FOR MORE INFORMATION.
